Keywords : kasch


On Rings whose Maximal Ideals are GP-Ideals

Raida D. Mahmood; Manal A. Abd

AL-Rafidain Journal of Computer Sciences and Mathematics, 2005, Volume 2, Issue 2, Pages 27-31
DOI: 10.33899/csmj.2005.164080

This paper introduces the notion of maximal GP-ideal .We studied the class of rings whose maximal left ideal are right GP-ideal. We call such ring MRGP-rings. We consider a necessary and sufficient condition for MRGP-rings to be MRCP-rings. We also study the connection between MRGP-ring, kasch ring, division ring and the strongly regular ring.